Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Done back surgery. Now have pain, weight loss, nausea when eating. Have painkillers affected stomach lining?

Hi I have had back surgery after years of being on strong pain killers. Though I had relief for about 6 months I am now having pain like before and can not stop losing weight. Food just goes through me and my stomach is often feeling nausea when I eat. Have the pain killers effected my stomach lining. How can I fix this without taking more prescription drugs.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Spine Surgeon 's  Response
welcome to Healthcaremagic.
Need to know more about your spine problem. Do you have back pain or leg pain or both? You are right, the medicine will not solve the problem and it will only complicate the things due to side effects. What was the surgery done? You need to see your spine doctor and get Xrays if needed. Please get back with more detailed information.Thanks.
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor